RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2014, Volume 430, Pages 186–201 (Mi znsl6089)  

This article is cited in 1 scientific paper (total in 1 paper)

Hensel–Shafarevich canonical basis in Lubin–Tate formal modules

E. V. Ikonnikova

St. Petersburg State University, St. Petersburg, Russia

Abstract: In this paper we present a generalization of the Hensel–Shafarevich basis for Lubin–Tate formal modules over a local field. These formal modules are constructed on the maximal ideal of some extension of this field. We study both the case when the extension has perfect residue field and the case with an imperfect residue field.

Key words and phrases: Hensel–Shafarevich basis, formal modules.

Full text: PDF file (234 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2016, 219:3, 462–472

Bibliographic databases:

UDC: 512.741
Received: 24.09.2014

Citation: E. V. Ikonnikova, “Hensel–Shafarevich canonical basis in Lubin–Tate formal modules”, Problems in the theory of representations of algebras and groups. Part 27, Zap. Nauchn. Sem. POMI, 430, POMI, St. Petersburg, 2014, 186–201; J. Math. Sci. (N. Y.), 219:3 (2016), 462–472

Citation in format AMSBIB
\Bibitem{Iko14}
\by E.~V.~Ikonnikova
\paper Hensel--Shafarevich canonical basis in Lubin--Tate formal modules
\inbook Problems in the theory of representations of algebras and groups. Part~27
\serial Zap. Nauchn. Sem. POMI
\yr 2014
\vol 430
\pages 186--201
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6089}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3486768}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2016
\vol 219
\issue 3
\pages 462--472
\crossref{https://doi.org/10.1007/s10958-016-3119-0}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6089
  • http://mi.mathnet.ru/eng/znsl/v430/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Vostokov, S. S. Afanas'eva, M. V. Bondarko, V. V. Volkov, O. V. Demchenko, E. V. Ikonnikova, I. B. Zhukov, I. I. Nekrasov, P. N. Pital, “Explicit constructions and the arithmetic of local number fields”, Vestnik St. Petersburg Univ. Math., 50:3 (2017), 242–264  crossref  mathscinet  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:164
    Full text:67
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020